MAUDE Adverse Event Report: SMITHS MEDICAL INTERNATIONAL LTD. PNEUPAC PARAPAC W/ALARMS; VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)

SMITHS MEDICAL INTERNATIONAL LTD. PNEUPAC PARAPAC W/ALARMS; VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)
Model Number P200DNUS
Medical Device Problem Code Separation Problem (4043)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3: date of event, d4: serial number, udi number.D5.Operator of device, g5: 510k and h4: device manufacture date is unknown, no information has been provided to date.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that the issue is due to missing circuit connection.There was unknown patient involvement and unknown patient harm adverse event reported.
 
Additional Manufacturer Narrative
Additional information: d4 - model number, serial number, udi number, g5, and h4 - manufacture date.H3 and h6 - evaluation codes: updated.Device evaluation: one device was returned for investigation.It was confirmed by visual inspection that the outlet connector on the main unit was missing.It was also confirmed that there were cracks in the switch cover (japanese specifications) of the main unit.It is thought that the outlet connector has become loose due to long-term use of the parapac.The service history review identified there was no indication that the complaint was related to a service of the device within the review period.Attached the outlet connector to the main body and replacement of cracked switch covers.E1 - phone number.

Brand Name
PNEUPAC PARAPAC W/ALARMS
Common Device Name
VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)
Manufacturer (Section D)
SMITHS MEDICAL INTERNATIONAL LTD.
enterprise way
luton LU3 4 BU
UK  LU3 4BU
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key18735713
Report Number9611178-2024-00055
Device Sequence Number6276057
Product Code BTL
UDI-Device Identifier35019315072738
UDI-Public(01)35019315072738(11)130314
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K020899
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberP200DNUS
Device Catalogue NumberP200D/NJJP
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer01/24/2024
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/22/2024
Supplement Date Received by Manufacturer03/03/2024
Initial Report FDA Received Date02/19/2024
Supplement Report FDA Received Date04/02/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/14/2013
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown